# SDR ABXA2011070682

- Difficulty date: July 6, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,758 hours, 37,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER RADIUS OF BOEING PRODUCTION STRINGER S8L AT STATION 676.  SPLICED IN REPLACEMENT STRINGER SECTION AT 680 AREA IAW REA B653-59376-MR.
